# SDR CA070110002

- Difficulty date: December 17, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 76,258 hours
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE RT NR 3 FLT DECK WINDOW SHATTERED. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. THE AIRCRAFT MOVED TO MAINTENANCE BASE UNDER MEL AUTHORITY WHERE A REPLACEMENT WINDOW WAS INSTALLED. (TC NR 20070110002)
